I've been on them for several years, now as of a couple months, cut down to one a day with intentions of stopping. I'm feeling severe lack of awareness, flu like out of body feelings, weakness.. I'm almost convinced I'm dying of something.. Had multiple tests and bloodwork- nothing. Of course doctors say tremadol wouldn't cause any of this. Has anyone experienced anything of the sort?
Has anyone experienced effects from coming off of a low dose (4 50mg/day) to one a day?
Added 19 Apr 2015:
I've actually tried stepping it up, not to 3 or 4 a day , and its hard to tell .. I'm scared its something major they're overlooking. If is the decreased dose, fine but I would like to feel confident it's that. With health care"professionals" telling me is not, yet not giving me any definitive answers, I'm left to worry. I know 2 people with cancer who had similar fatigue and weakness, and like them , some days are better than others. My white cell count was fine two months ago. I guess the only way to know if its trem is to get back on higher dose, and I don't want to do that. Any insight would be appreciated.
If you're still having withdrawal after several months, you really were dependent on it. I never had any problems with stopping it, I was lucky. Doctors are not aware of the things we see here with people having trouble stopping it. I'd try taking it up half a pill and see if that helps, then cutting it one and a half one day and one the next. and see if it helps. You may have to do it half a tab at a time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 2 answers
Posted 16 Jun 2013 • 1 answer
Posted 15 Mar 2014 • 2 answers
Posted 18 Dec 2016 • 0 answers
Entresto - I'm on the mid level dose after a month on the low dose. I notice total body aches ( like
Posted 11 Jan 2017 • 1 answer